MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ARTHROSCOPE ACLV 2.7X30D SHORT

SMITH & NEPHEW, INC. ARTHROSCOPE ACLV 2.7X30D SHORT
Catalog Number 7205682
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the scope very does not focus due to it is foggy.No patient injury or significant delay were reported.There was no back up device available.
 
Event or Problem Description
It was reported that, during an ankle arthroscopy, the scope did not focus as the image was foggy.As there was not back up device available, it is unknown how the procedure was completed.No patient injury or significant delay were reported.
 
Additional Manufacturer Narrative
An evaluation was performed by the supplier.The returned scope was evaluated and it was determined that it was subjected to unauthorized third party repair.We do not support third party repair of our product.All repairs should be handled by the supplier only.

Brand Name
ARTHROSCOPE ACLV 2.7X30D SHORT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key8580200
Report Number3003604053-2019-00054
Device Sequence Number13849734
Product Code HRX
UDI-Device Identifier03596010380432
UDI-Public03596010380432
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7205682
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2019
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer06/03/2019
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1